# SDR COEA2011122041801

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800920102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: SERVICE DOOR THRESHOLD INBOARD FLOOR SUPPORT HAS CORROSION AND MISSING SURFACE PROTECTION ON UPPER SURFACE (LENGTH 1", WIDTH 3", DEPTH .07").  REMOVED CORROSION AND REMOVED AND REPLACED SERVICE DOOR THRESHOLD FLOOR SUPPORT WITH OEM PART.
